Advanced search
Start date
Betweenand

Claudio Aguinaldo Buzzi

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. Instituto de Biociências, Letras e Ciências Exatas (IBILCE)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Licenciatura Em Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (1992), master's at Mathematics from Universidade Estadual de Campinas (1995) and ph.d. at Mathematics from Universidade Estadual de Campinas (1999). Has experience in Mathematics, focusing on Dynamic Systems, acting on the following subjects: sistemas dinâmicos, sistemas reversíveis, teoria qualitativa, equações diferenciais ordinárias and sistemas hamiltonianos. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated July 04, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (54)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications53
Citations128
Cit./Article2.4
Data from Web of Science

CARDIN, PEDRO TONIOL; DE CARVALHO, TIAGO; LLIBRE, JAUME. LIMIT CYCLES OF DISCONTINUOUS PIECEWISE LINEAR DIFFERENTIAL SYSTEMS. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 21, n. 11, p. 3181-3194, . Web of Science Citations: 2. (07/08707-5, 07/07957-8)

BUZZI, CLAUDIO AGUINALDO; LAMB, JEROEN S. W.. Reversible equivariant Hopf bifurcation. Archive for Rational Mechanics and Analysis, v. 175, n. 1, p. 39-84, .

PANAZZOLO, DANIEL; DA SILVA, PAULO R.. Regularization of discontinuous foliations: Blowing up and sliding conditions via Fenichel theory. Journal of Differential Equations, v. 263, n. 12, p. 8362-8390, . Web of Science Citations: 3. (16/02031-9, 13/24541-0)

MESSAOUDI, ALI; VALLE, GLAUCO. Spectra of generalized stochastic adding machines. FUNDAMENTA MATHEMATICAE, v. 241, n. 1, p. 17-43, . Web of Science Citations: 0. (13/24541-0)

BUZZI, CLAUDIO A.; PAZIM, RUBENS; PEREZ-GONZALEZ, SET. Center boundaries for planar piecewise-smooth differential equations with two zones. Journal of Mathematical Analysis and Applications, v. 445, n. 1, p. 631-649, . Web of Science Citations: 1. (13/24541-0)

EUZEBIO, RODRIGO D.; LLIBRE, JAUME. Zero-Hopf bifurcation in a Chua system. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 37, p. 31-40, . Web of Science Citations: 3. (12/05635-1, 10/18015-6, 13/25828-1)

CARDIN, PEDRO TONIOL; LLIBRE, JAUME. Transcritical and zero-Hopf bifurcations in the Genesio system. NONLINEAR DYNAMICS, v. 88, n. 1, p. 547-553, . Web of Science Citations: 3. (13/24541-0)

MESSIAS, MARCELO; REINOL, ALISSON C.. On the formation of hidden chaotic attractors and nested invariant tori in the Sprott A system. NONLINEAR DYNAMICS, v. 88, n. 2, p. 807-821, . Web of Science Citations: 11. (13/26602-7, 13/24541-0)

BUZZI, CLAUDIO A.; CARVALHO, TIAGO; EUZEBIO, RODRIGO D.. ON POINCARE BENDIXSON THEOREM AND NON-TRIVIAL MINIMAL SETS IN PLANAR NONSMOOTH VECTOR FIELDS. PUBLICACIONS MATEMATIQUES, v. 62, n. 1, p. 113-131, . Web of Science Citations: 3. (14/18508-3, 13/24541-0, 14/02134-7, 13/25828-1)

MESSIAS, MARCELO; REINOL, ALISSON C.. On the existence of periodic orbits and KAM tori in the Sprott A system: a special case of the Nos,-Hoover oscillator. NONLINEAR DYNAMICS, v. 92, n. 3, p. 1287-1297, . Web of Science Citations: 1. (13/26602-7, 13/24541-0)

JIMENEZ, JOHANA; LLIBRE, JAUME; MEDRADO, JOAO C.. CROSSING LIMIT CYCLES FOR A CLASS OF PIECEWISE LINEAR DIFFERENTIAL CENTERS SEPARATED BY A CONIC. Electronic Journal of Differential Equations, . Web of Science Citations: 0. (17/03352-6, 13/24541-0)

CARDIN, PEDRO TONIOL; TEIXEIRA, MARCO ANTONIO. A geometric singular perturbation theory approach to constrained differential equations. Mathematische Nachrichten, v. 292, n. 4, p. 892-904, . Web of Science Citations: 0. (12/18780-0, 13/24541-0)

EUZEBIO, RODRIGO D.; LLIBRE, JAUME. On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line. Journal of Mathematical Analysis and Applications, v. 424, n. 1, p. 475-486, . Web of Science Citations: 13. (12/05635-1, 10/18015-6)

EUZEBIO, RODRIGO D.; LLIBRE, JAUME. Sufficient conditions for the existence of periodic solutions of the extended Duffing-Van der Pol oscillator. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, v. 93, n. 8, p. 1358-1382, . Web of Science Citations: 1. (12/05635-1, 10/18015-6, 13/25828-1)

LLIBRE, JAUME; MESSIAS, MARCELO; REINOL, ALISSON C.. Global Dynamics and Bifurcation of Periodic Orbits in a Modified Nose-Hoover Oscillator. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, . Web of Science Citations: 0. (19/10269-3)

GOUVEIA, MARCIO R. A.; LLIBRE, JAUME. PERIODS OF PERIODIC HOMEOMORPHISMS OF PINCHED SURFACES WITH ONE OR TWO BRANCHING POINTS. HOUSTON JOURNAL OF MATHEMATICS, v. 45, n. 4, p. 1227-1243, . Web of Science Citations: 0. (13/24541-0, 13/13344-0)

GOUVEIA, MARCIO R. A.; MESSIAS, MARCELO; PESSOA, CLAUDIO. Bifurcations at infinity, invariant algebraic surfaces, homoclinic and heteroclinic orbits and centers of a new Lorenz-like chaotic system. NONLINEAR DYNAMICS, v. 84, n. 2, p. 703-713, . Web of Science Citations: 2. (12/18413-7, 13/24541-0)

CARDIN, PEDRO TONIOL; DE CARVALHO, TIAGO; LLIBRE, JAUME. Bifurcation of limit cycles from an n-dimensional linear center inside a class of piecewise linear differential systems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 75, n. 1, p. 143-152, . Web of Science Citations: 6. (07/08707-5, 07/07957-8)

BUZZI, CLAUDIO A.; LLIBRE, JAUME; MEDRADO, JOAO C.; TORREGROSA, JOAN. Bifurcation of limit cycles from a centre in R-4 in resonance 1:N. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 24, n. 1, p. 123-137, . Web of Science Citations: 12. (07/04307-2)

CANDIDO, MURILO R.; NOVAES, DOUGLAS D.. On the torus bifurcation in averaging theory. Journal of Differential Equations, v. 268, n. 8, p. 4555-4576, . Web of Science Citations: 0. (18/07344-0, 19/05657-4, 18/16430-8, 18/13481-0, 19/10269-3)

CARDOSO, JOAO L.; LLIBRE, JAUME; NOVAES, DOUGLAS D.; TONON, DURVAL J.. Simultaneous occurrence of sliding and crossing limit cycles in piecewise linear planar vector fields. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, . Web of Science Citations: 0. (18/16430-8, 18/13481-0, 19/10269-3)

JIMENEZ, JEIDY J.; LLIBRE, JAUME; MEDRADO, JOAO C.. Crossing limit cycles for piecewise linear differential centers separated by a reducible cubic curve. Electronic Journal of Qualitative Theory of Differential Equations, n. 19, p. 1-48, . Web of Science Citations: 0. (17/03352-6, 13/24541-0)

CARVALHO, TIAGO; NOVAES, DOUGLAS DUARTE; GONCALVES, LUIZ FERNANDO. Sliding Shilnikov connection in Filippov-type predator-prey model. NONLINEAR DYNAMICS, v. 100, n. 3, . Web of Science Citations: 0. (17/00883-0, 19/10450-0, 18/16430-8, 18/13481-0, 19/10269-3)

CARDIN, PEDRO TONIOL; NOVAES, DOUGLAS DUARTE. Asymptotic behavior of periodic solutions in one-parameter families of Lienard equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 190, . Web of Science Citations: 0. (19/00976-4, 18/13481-0, 19/10269-3, 13/24541-0, 18/16430-8)

BUZZI, C. A.; DE CARVALHO, T.; DA SILVA, P. R.. Closed poly-trajectories and Poincar, index of non-smooth vector fields on the plane. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, v. 19, n. 2, p. 173-193, . Web of Science Citations: 6. (07/08707-5, 10/18190-2, 12/00481-6)

BUZZI, CLAUDIO A.; LLIBRE, JAUME. No periodic orbits for the type A Bianchi's systems. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, v. 22, n. 2, p. 170-179, . Web of Science Citations: 1. (13/24541-0)

BASTOS, J.; MESSAOUDI, A.; RODRIGUES, T.; SMANIA, D.. A class of cubic Rauzy fractals. THEORETICAL COMPUTER SCIENCE, v. 588, p. 114-130, . Web of Science Citations: 2. (13/24541-0, 08/02841-4)

BUZZI, CLAUDIO A.; DE CARVALHO, TIAGO; EUZEBIO, RODRIGO D.. Chaotic planar piecewise smooth vector fields with non-trivial minimal sets. Ergodic Theory and Dynamical Systems, v. 36, n. 2, p. 458-469, . Web of Science Citations: 5. (10/18015-6, 14/02134-7, 12/00481-6)

EUZEBIO, RODRIGO DONIZETE; LLIBRE, JAUME. PERIODIC SOLUTIONS OF EL NINO MODEL THROUGH THE VALLIS DIFFERENTIAL SYSTEM. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 34, n. 9, p. 3455-3469, . Web of Science Citations: 7. (12/05635-1, 10/18015-6)

BUZZI, CLAUDIO AGUINALDO; DE CARVALHO, TIAGO; TEIXEIRA, MARCO ANTONIO. ON THREE-PARAMETER FAMILIES OF FILIPPOV SYSTEMS - THE FOLD-SADDLE SINGULARITY. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 22, n. 12, . Web of Science Citations: 8. (07/08707-5, 10/18190-2, 07/06896-5, 12/00481-6)

EL ABDALAOUI, EL HOUCEIN; BONNOT, SYLVAIN; MESSAOUDI, ALI; SESTER, OLIVIER. ON THE FIBONACCIC OMPLEX DYNAMICAL SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 5, p. 2449-2471, . Web of Science Citations: 2. (11/23199-1, 07/06896-5, 13/24541-0)

BUZZI, CLAUDIO A.; SILVA LIMA, MAURICIO FIRMINO; TORREGROSA, JOAN. Limit cycles via higher order perturbations for some piecewise differential systems. PHYSICA D-NONLINEAR PHENOMENA, v. 371, p. 28-47, . Web of Science Citations: 0. (17/03352-6, 12/18780-0, 13/24541-0)

BUZZI, CLAUDIO A.; GASULL, ARMENGOL; TORREGROSA, JOAN. Algebraic Limit Cycles in Piecewise Linear Differential Systems. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 28, n. 3, . Web of Science Citations: 0. (17/03352-6, 13/24541-0)

LLIBRE, JAUME; MESSIAS, MARCELO; REINOL, ALISSON C.. Normal forms and global phase portraits of quadratic and cubic integrable vector fields having two nonconcentric circles as invariant algebraic curves. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 32, n. 3, p. 374-390, . Web of Science Citations: 0. (13/26602-7, 16/01258-0, 13/24541-0)

EUZEBIO, RODRIGO D.; LLIBRE, JAUME; VIDAL, CLAUDIO. Zero-Hopf bifurcation in the FitzHugh-Nagumo system. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 38, n. 17, p. 4289-4299, . Web of Science Citations: 3. (12/05635-1, 10/18015-6)

MESSIAS, MARCELO; REINOL, ALISSON C.. Integrability and Dynamics of Quadratic Three-Dimensional Differential Systems Having an Invariant Paraboloid. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 26, n. 8, . Web of Science Citations: 3. (13/26602-7, 13/24541-0)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; RODRIGUES, CAMILA A. B.. Bifurcations from families of periodic solutions in piecewise differential systems. PHYSICA D-NONLINEAR PHENOMENA, v. 404, . Web of Science Citations: 0. (18/16430-8, 18/13481-0, 19/10269-3)

BUZZI, CLAUDIO A.; LLIBRE, JAUME; PAZIM, RUBENS. On the dynamics of the Euler equations on so(4). DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, . Web of Science Citations: 0. (13/24541-0)

BUZZI, CLAUDIO A.; MEDRADO, JOAO C.; TORREGROSA, JOAN. Limit cycles in 4-star-symmetric planar piecewise linear systems. Journal of Differential Equations, v. 268, n. 5, p. 2414-2434, . Web of Science Citations: 0. (17/03352-6, 13/24541-0)

MESSIAS, MARCELO; SILVA, RAFAEL PAULINO. Nonchaotic Behavior in Quadratic Three-Dimensional Differential Systems with a Symmetric Jacobian Matrix. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 28, n. 3, . Web of Science Citations: 0. (13/24541-0)

CARDIN, PEDRO T.; DE MORAES, JANNE R.; DA SILVA, PAULO R.. Persistence of periodic orbits with sliding or sewing by singular perturbation. Journal of Mathematical Analysis and Applications, v. 423, n. 2, p. 1166-1182, . Web of Science Citations: 3. (13/21947-6, 10/17956-1, 13/24541-0)

LLIBRE, JAUME; MESSIAS, MARCELO; REINOL, ALISSON C.. Quadratic three-dimensional differential systems having invariant planes with total multiplicity nine. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, v. 67, n. 3, p. 569-580, . Web of Science Citations: 0. (13/26602-7, 16/01258-0, 13/24541-0)

EUZEBIO, RODRIGO D.; GOUVEIA, MARCIO R. A.. Poincare recurrence theorem for non-smooth vector fields. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 68, n. 2, . Web of Science Citations: 0. (13/24541-0, 13/25828-1)

BASTOS, J.; MESSAOUDI, A.; RODRIGUES, T.; SMANIA, D.. A class of cubic Rauzy fractals. THEORETICAL COMPUTER SCIENCE, v. 588, p. 114-130, . Web of Science Citations: 2. (13/24541-0, 08/02841-4)

BUZZI, C. A.; EUZEBIO, R. D.; MEREU, A. C.. Bifurcation of limit cycles from a non-smooth perturbation of a two-dimensional isochronous cylinder. BULLETIN DES SCIENCES MATHEMATIQUES, v. 140, n. 5, p. 519-540, . Web of Science Citations: 0. (14/18508-3, 12/18780-0, 13/24541-0, 13/25828-1)

CARDIN, PEDRO TONIOL; TEIXEIRA, MARCO ANTONIO. Fenichel Theory for Multiple Time Scale Singular Perturbation Problems. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 16, n. 3, p. 1425-1452, . Web of Science Citations: 4. (13/21947-6, 12/18780-0, 13/24541-0)

CARDIN, PEDRO TONIOL; TORREGROSA, JOAN. Limit cycles in planar piecewise linear differential systems with nonregular separation line. PHYSICA D-NONLINEAR PHENOMENA, v. 337, p. 67-82, . Web of Science Citations: 5. (13/24541-0)

MESSAOUDI, ALI; VALLE, GLAUCO. Generalized adding machines and Julia sets. COMPTES RENDUS MATHEMATIQUE, v. 354, n. 11, p. 1096-1100, . Web of Science Citations: 1. (13/24541-0)

BUZZI, CLAUDIO A.; DE CARVALHO, TIAGO; EUZEBIO, RODRIGO D.. Chaotic planar piecewise smooth vector fields with non-trivial minimal sets. Ergodic Theory and Dynamical Systems, v. 36, n. 2, p. 458-469, . Web of Science Citations: 5. (10/18015-6, 14/02134-7, 12/00481-6)

DALBELO, THAIS MARIA; MESSIAS, MARCELO; REINOL, ALISSON C.. Polynomial Differential Systems in Having Invariant Weighted Homogeneous Surfaces. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 49, n. 1, p. 137-157, . Web of Science Citations: 0. (13/26602-7, 13/24541-0)

BUZZI, CLAUDIO A.; LLIBRE, JAUME; PAZIM, RUBENS. On the dynamics of the Euler equations on so(4). DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, . Web of Science Citations: 0. (13/24541-0)

DALBELO, THAIS MARIA; MESSIAS, MARCELO; REINOL, ALISSON C.. Polynomial Differential Systems in Having Invariant Weighted Homogeneous Surfaces. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 49, n. 1, p. 137-157, . Web of Science Citations: 0. (13/26602-7, 13/24541-0)

BUZZI, CLAUDIO A.; MEDRADO, JOAO C.; TORREGROSA, JOAN. Limit cycles in 4-star-symmetric planar piecewise linear systems. Journal of Differential Equations, v. 268, n. 5, p. 2414-2434, . Web of Science Citations: 0. (17/03352-6, 13/24541-0)

MESSIAS, MARCELO; REINOL, ALISSON C.. Integrability and Dynamics of Quadratic Three-Dimensional Differential Systems Having an Invariant Paraboloid. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 26, n. 8, . Web of Science Citations: 3. (13/26602-7, 13/24541-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

EUZÉBIO, Rodrigo Donizete. Estudo de conjuntos minimais para sistemas descontínuos em dimensões 2 e 3.  134 f. Tese (Doutorado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociencias, Letras e Ciencias Exatas.  (10/18015-6

TONON, Durval José. Um estudo global de campos de vetores planares.  167 f. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (04/11191-2

ARAKAWA, Vinicius Augusto Takahashi. Um estudo de bifurcações de codimensão dois de campos de vetores.  104 f. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (05/57242-0

CARVALHO, Tiago de. Conjuntos limite e bifurfações de campos de vetores suaves por partes no plano.  128 f. Tese (Doutorado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (07/08707-5

BUZZI, Claudio Aguinaldo. Formas normais de campos vetoriais reversiveis. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (97/04728-4

ALVES, Michele de Oliveira. Campos de vetores lineares reversíveis equivariantes. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (03/09874-1

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: